# SDR ASAA2016061417035

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 10,593 hours, 3,400 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING RECALL LEFT PACK LIGHT ILLUMINATED.  EXTINGUISHED WITH MASTER CAUTION RESET.  COMPLIED WITH QRH.  ACFT GROUNDED. RESET RT PACK TCV FAULT.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00.  NO FAULTS NOTED.  GROUND VERIFICATION SUCCESSFUL.
